# SDR 2002FA0001218

- Difficulty date: October 16, 2002
- Submitted: October 25, 2002
- Operation: General aviation
- Aircraft: N400LX
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600453
- Engine: Pwa JT15D5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL129Q
- Part serial: 1538XL2
- Condition: Inoperative
- Location: Right
- Part time: 950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR DROPPED OFF LINE DURING FLIGHT AND WAS ABLE TO BE RESET.  AFTER LOADS WERE SHED.  AFTER LANDING AND SHUTDOWN STARTER WOULD NOT ROTATE FOR NEXT START.  REPLACED RIGHT STARTER GENERATOR.  CHECKED OK.
